# SDR 9EKA20181207005

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N512EV
- Make and model: Bell 214ST
- Aircraft serial: 28115
- Aircraft time: 2,109 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 214040003107
- Part serial: A125
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY INSPECTION, FOUND 1 EACH BROKEN MAST TO TRANSMISSION MOUNT STUD BROKEN. NOT STILL ATTACHED TO BROKEN STUD AND THE TORQUE STRIPE NOT AFFECTED AND HOLDING BROKEN STUD WITH NUT IN PLACE. FURTHER INSPECTION OF THE AREA FOUND MULTIPLE CRACKS TO THE MAST HOUSING FLANGE WHERE IT MOUNTS TO THE TOP OF THE TRANSMISSION. THERE WERE NO REPORTS OF VIBRATIONS OR ABNORMAL OCCURRENCES.FURTHER INSPECTION STILL UNDER WAY.
